American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Kevin Corlette and Alessandra Iozzi. Limit sets of discrete groups of isometries of exotic hyperbolic spaces. Trans. Amer. Math. Soc. 351 (1999) 1507-1530. MR 1458321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Denvir and R. S. Mackay. Consequences of contractible geodesics on surfaces. Trans. Amer. Math. Soc. 350 (1998) 4553-4568. MR 1615951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chengbo Yue. The ergodic theory of discrete isometry groups on manifolds of variable negative curvature. Trans. Amer. Math. Soc. 348 (1996) 4965-5005. MR 1348871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark Pollicott. The Picard group, closed geodesics and zeta functions . Trans. Amer. Math. Soc. 344 (1994) 857-872. MR 1240946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Coornaert and A. Papadopoulos. Une dichotomie de Hopf pour les flots g\'eod\'esiques associ\'es aux groupes discrets d'isom\'etries des arbres . Trans. Amer. Math. Soc. 343 (1994) 883-898. MR 1207579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Francis Bonahon. Earthquakes on Riemann surfaces and on measured geodesic laminations . Trans. Amer. Math. Soc. 330 (1992) 69-95. MR 1049611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Howard Masur. Hausdorff dimension of divergent Teichm\"uller geodesics . Trans. Amer. Math. Soc. 324 (1991) 235-254. MR 984857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anders Linnér. Some properties of the curve straightening flow in the plane . Trans. Amer. Math. Soc. 314 (1989) 605-618. MR 989580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert J. Currier. On hypersurfaces of hyperbolic space infinitesimally supported by horospheres . Trans. Amer. Math. Soc. 313 (1989) 419-431. MR 935532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia